# SDR IPXA2025020865674

- Difficulty date: January 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E LWR SURFACE HAS WEAR GROVE AT STA X 330 C/T PYLON . ATA 57 SKILL STR ,  4-010.  ACCOMPLISH REPAIR PER MD-11 SRM 57-40-01-2R-12 REPAIR 12 REV 71.
